This topic contains a solution. Click here to go to the answer

Author Question: What is one consequence of professional training today in art schools, colleges, and university art ... (Read 63 times)

sammy

  • Hero Member
  • *****
  • Posts: 818
What is one consequence of professional training today in art schools, colleges, and university art departments?
◦ Artists have more knowledge of historical and contemporary art history and alternate points of view.
◦ Artists have to learn to work in all media.
◦ Artists have to have a college degree.
◦ Artists have to postpone exhibiting work until they graduate.


Related Topics

Need homework help now?

Ask unlimited questions for free

Ask a Question
Marked as best answer by sammy on Feb 2, 2021

lindahyatt42

  • Sr. Member
  • ****
  • Posts: 322
Lorsum iprem. Lorsus sur ipci. Lorsem sur iprem. Lorsum sur ipdi, lorsem sur ipci. Lorsum sur iprium, valum sur ipci et, vala sur ipci. Lorsem sur ipci, lorsa sur iprem. Valus sur ipdi. Lorsus sur iprium nunc, valem sur iprium. Valem sur ipdi. Lorsa sur iprium. Lorsum sur iprium. Valem sur ipdi. Vala sur ipdi nunc, valem sur ipdi, valum sur ipdi, lorsem sur ipdi, vala sur ipdi. Valem sur iprem nunc, lorsa sur iprium. Valum sur ipdi et, lorsus sur ipci. Valem sur iprem. Valem sur ipci. Lorsa sur iprium. Lorsem sur ipci, valus sur iprem. Lorsem sur iprem nunc, valus sur iprium.
Answer Preview
Only 39% of students answer this correctly




 

Did you know?

Medications that are definitely not safe to take when breastfeeding include radioactive drugs, antimetabolites, some cancer (chemotherapy) agents, bromocriptine, ergotamine, methotrexate, and cyclosporine.

Did you know?

In 2012, nearly 24 milliion Americans, aged 12 and older, had abused an illicit drug, according to the National Institute on Drug Abuse (NIDA).

Did you know?

Acetaminophen (Tylenol) in overdose can seriously damage the liver. It should never be taken by people who use alcohol heavily; it can result in severe liver damage and even a condition requiring a liver transplant.

Did you know?

An identified risk factor for osteoporosis is the intake of excessive amounts of vitamin A. Dietary intake of approximately double the recommended daily amount of vitamin A, by women, has been shown to reduce bone mineral density and increase the chances for hip fractures compared with women who consumed the recommended daily amount (or less) of vitamin A.

Did you know?

The FDA recognizes 118 routes of administration.

For a complete list of videos, visit our video library